RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 1, Pages 183–237 (Mi fpm758)  

This article is cited in 7 scientific papers (total in 7 papers)

Classes of Maxwell spaces that admit subgroups of the Poincaré group

M. A. Parinov

Ivanovo State University

Abstract: A Maxwell space is a triple $(M,g,F)$, where $M$ is the four-dimensional Minkowski space or a domain in it, $g$ is a pseudo-Euclidean metric on $M$, and $F$ is a closed exterior 2-form on $M$. In this paper, we give an exhaustive description of classes of Maxwell spaces that admit subgroups of the Poincaré group. Representatives of all classes are constructed.

Full text: PDF file (463 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:6, 4419–4458

Bibliographic databases:

UDC: 514.83+514.7

Citation: M. A. Parinov, “Classes of Maxwell spaces that admit subgroups of the Poincaré group”, Fundam. Prikl. Mat., 10:1 (2004), 183–237; J. Math. Sci., 136:6 (2006), 4419–4458

Citation in format AMSBIB
\Bibitem{Par04}
\by M.~A.~Parinov
\paper Classes of Maxwell spaces that admit subgroups of the Poincar\'e group
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 1
\pages 183--237
\mathnet{http://mi.mathnet.ru/fpm758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2119756}
\zmath{https://zbmath.org/?q=an:1077.83026}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 136
\issue 6
\pages 4419--4458
\crossref{https://doi.org/10.1007/s10958-006-0235-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33745669967}


Linking options:
  • http://mi.mathnet.ru/eng/fpm758
  • http://mi.mathnet.ru/eng/fpm/v10/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Ivanova, M. A. Parinov, “Some classes of electromagnetic waves that admit parabolic helices”, J. Math. Sci., 151:4 (2008), 3123–3132  mathnet  crossref  mathscinet  zmath
    2. M. A. Parinov, “Classification of potential structures on the Minkowski space with respect to subgroups of the Poincaré group”, J. Math. Sci., 151:4 (2008), 3192–3226  mathnet  crossref  mathscinet  zmath
    3. M. A. Parinov, “Wave solutions admitting elliptic helices to Maxwell equations”, Russian Math. (Iz. VUZ), 53:4 (2009), 62–66  mathnet  crossref  mathscinet
    4. Erina E.S., “Ob odnom algoritme polucheniya pervykh integralov uravnenii lorentsa”, Matematika i ee prilozheniya. zhurnal ivanovskogo matematicheskogo obschestva, 2011, no. 1, 49–56  elib
    5. Erina E.S., Lebedeva V., Parinov M.A., “O neterovykh prostranstvakh maksvella, dopuskayuschikh odnomernye i trekhmernye gruppy simmetrii”, Matematika i ee prilozheniya. zhurnal ivanovskogo matematicheskogo obschestva, 2011, no. 1, 57–66  elib
    6. Erina E.S., Parinov M.A., “Faktory bessel-khagena dlya nekotorykh podgrupp gruppy puankare”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2012, no. 1, 118–118  zmath  elib
    7. E. S. Erina, M. A. Parinov, “Noetherian Maxwell spaces and Bessel-Hagen factors”, Proc. Steklov Inst. Math., 278 (2012), 60–66  mathnet  crossref  mathscinet  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:246
    Full text:54
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019